# SDR HNAA2019043000128

- Difficulty date: April 27, 2019
- Submitted: April 30, 2019
- Operation: Air carrier
- Aircraft: N692AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500866
- Aircraft time: 35,484 hours, 31,025 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Dirty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NDIS  692     33-51  0010160  27APR19  RIC  CLOSE
      EMERGENCY EXIT LIGHT IS FRONT OF SEAT 3B INOP
                                          27625    00 BRA
FACT  27APR19  10:27  RIC
 REMOVED EMERGENCY EXIT LIGHT IN FRONT OF SEAT 3B CLEANED CONNECTORS AND RESET LIGHT PERFORMED OPS CHECK OF LIGHT IN REF TO AMM 33-50-00-700-801A OPS CHECK GOOD. INSTALLED EMERGENCY  EXIT LIGHT IN FRONT OF SEAT 3B IN REF TO AMM 33-50-14-800-801-A OP CHECK GOOD OK FOR SERVICE
